# SDR 9901132703

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Left Engine
- Part time: 35,129 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT, THE LEFT ENGINE EXPERIENCED A FLAMEOUT.  AIRCRAFT RETURNED TO FAR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
